RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1890, Volume 14, Number 4, Pages 487–526 (Mi msb7214)  

Première section

Certaines simplifications dans la résolution de l'équation indéterminée du deuxième degré à deux inconnues

L. Lakhtine


Full text: PDF file (1876 kB)


Citation: L. Lakhtine, “Certaines simplifications dans la résolution de l'équation indéterminée du deuxième degré à deux inconnues”, Mat. Sb., 14:4 (1890), 487–526

Citation in format AMSBIB
\Bibitem{Lak90}
\by L.~Lakhtine
\paper Certaines simplifications dans la r\'esolution de l'\'equation ind\'etermin\'ee du deuxi\`eme degr\'e \`a deux inconnues
\jour Mat. Sb.
\yr 1890
\vol 14
\issue 4
\pages 487--526
\mathnet{http://mi.mathnet.ru/msb7214}


Linking options:
  • http://mi.mathnet.ru/eng/msb7214
  • http://mi.mathnet.ru/eng/msb/v14/i4/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks
  • Математическiй сборникъ
    Number of views:
    This page:169
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019